MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Orvosi hetilap · 1994

[Amiodarone-induced hyperthyroidism causing progression of arrhythmia].

Pintér A, Zámolyi K, Székely A, Préda I

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

A case of a 38-year-old male with supraventricular paroxysmal tachycardia existing for more than a decade is reported. He has received amiodarone in a daily dose of 800 mg for three years and the tachycardia returned in 1992. New antiarrhythmic drugs were added but no beneficial effect has been achieved and moreover, a case of ventricular fibrillation occurred. The 12-lead ECG performed during tachycardia and the electrophysiological study showed orthodromic AV reentry tachycardia. Laboratory tests performed proved hyperthyreotic state. Attacks of paroxysmal tachycardia were returned and aggravated by the hyperthyreosis induced by amiodarone. Finally, antiarrhythmic drugs were discontinued and methimazol was introduced. Gradually, the patient become asymptomatic within two months. The most important conclusion of the case reported, that the amiodarone induced hyperthyreosis can be subclinical or obscure. Consequently, a regular control of serum thyreoid hormone levels at least twice a year on patients with long term amiodarone administration should be advised.

Для цитирования: Pintér A, Zámolyi K, Székely A, Préda I. [Amiodarone-induced hyperthyroidism causing progression of arrhythmia].. Orvosi hetilap. 1994.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.